| Model Number |
7133 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00mm x 15mm emerge balloon catheter was selected for use.However, the device broke while introducing it in the guide catheter.There were no patient complications reported.No further information available.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.:returned product consisted of an emerge balloon catheter.The balloon was tightly folded.Microscopic examination revealed that the hypotube had numerous kinks.There were no separations identified.The reported separation was not returned.